MathSciNet Relay Station
MathSciNet bibliographic data
MR1806207 (2002a:11055) 11G05 (11Y50)
Cremona, J. E. Classical invariants and 2-descent on elliptic curves. Computational algebra and number theory (Milwaukee, WI, 1996). J. Symbolic Comput. 31 (2001), no. 1-2, 71–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement